# SDR FDEA201006282271

- Difficulty date: June 28, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 727233
- Aircraft serial: 21672
- Aircraft time: 49,991 hours, 30,367 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6517510304
- Condition: Cracked
- Location: Bs 1243
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR AREA - RT LOWER TORQUE BOX WEB LIGHTNING HOLE IS CRACKED AT BS 1243 TRIMMED OUT DAMAGED AREAS DIM. .375" X .5" AND .5" X .75" IAW SRM 51-10-1,   FABRICATED WEB REPAIR DOUBLER FROM 2024T3 .040" DIM 2.375" X 6.625" IAW SRM 51-  40-2, FIG 1 AND INSTALLED WEB REPAIR DOUBLER IAW SRM 51-30-2.
